Mathematical Research Letters

Volume 16 (2009)

Number 6

The Milnor fibre of the Pfaffian and the Hilbert scheme of four points on~$\C^3$

Pages: 1037 – 1055



Alexandru Dimca (Université de Nice Sophia Antipolis)

Balázs Szendröi (University of Oxford)


begin{abstract} We study a natural Hodge module on the Hilbert scheme of four points on affine three-space, which categorifies the Donaldson–Thomas invariant of the Hilbert scheme. We determine the weight filtration on the Hodge module explicitly in terms of intersection cohomology complexes, and compute the E-polynomial of its cohomology. The computations make essential use of a description of the singularity of the Hilbert scheme as the degeneracy locus of the Pfaffian function.

Published 1 January 2009